# SDR SWAA2021092813604

- Difficulty date: August 31, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR IS CRACKED AT THE #5 BEAM APPROX. 15 INCHES FROM FORWARD EDGE COMMON TO INBOARD FLANGE OF BEAM.
